Christina E. Booth, 29
Mother being treated for Post Partum depression cuts children’s throats …. so they will not disturb her military husband.
From the original article we read: “Thomas Booth told police his wife had been “very stressed out” raising the children and was on medication for post-partum depression, according to court papers. He said he and his wife had watched a movie at home Saturday night and each had two large glasses of wine. He described his wife as sufficiently intoxicated that she was slurring her words.’
Impairing one’s ability to metabolize serotonin (serotonin reuptake) has been known for decades to produce impulsive murder or suicideSerotonin Syndrome also produces the appearance of a drunken state including slurring, vomiting, and very confused states.Mixing alcohol with an antidepressant can produce a psychotic break as well. Yet antidepressants produce cravings for alcohol. And I will take bets none of these drug makers have ever bothered to test their medications on Native Americans as it appears this young mother is. Various races have various tollerence levels for different antidepressants. This is especially so among races that have blood sugar issues as the Native Americans do with a high rate of alcoholism (hypoglycemia) and diabetes.
And for all of you younger readers allow me to point out that until these SSRI antidepressants hit the market hearing of mothers killing their children or attempting to do so was such an extreme rarity that everyone was completely shocked to hear of one of these cases. Does that element of shock toward this type of crime even exisit for any of you any longer? This is your new world via Pharma. What a shame!
Ann Blake Tracy, Executive Director,
International Coalition for Drug Awareness
www.drugawareness.org & http://ssristories.drugawareness.org
Author: ”Prozac: Panacea or Pandora? – Our Serotonin Nightmare – The Complete Truth of the Full Impact of Antidepressants Upon Us & Our World” & Withdrawal CD “Help! I Can’t Get Off My Antidepressant!”
WITHDRAWAL WARNING: In sharing this information about adverse reactions to antidepressants I always recommend that you also give reference to my CD on safe withdrawal, Help! I Can’t Get Off My Antidepressant!, so that we do not have more people dropping off these drugs too quickly – a move which I have warned from the beginning can be even more dangerous than staying on the drugs!
WITHDRAWAL HELP: You can find the hour and a half long CD on safe and effective withdrawal helps here: http://store.drugawareness.org/ And if you need additional consultations with Ann Blake-Tracy, you can book one at www.drugawareness.org or sign up for one of the memberships for the International Coalition for Drug Awareness which includes free consultations as one of the benefits of that particular membership plan.
574 total views, 1 views today